# SDR SWAA2022032386063

- Difficulty date: September 10, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 621DB
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT WING LOWER PANEL 621DB CORNERS. 203-1 / CLEANED AND REPAIRED AT RIGHT WING LOWER PANEL 621DB PERB737-700 SRM 51-70-06-2R-6.MATERIAL USED P.O. #1150387; P.O. #1624260 AND P.O.#1614988. (FG 1257 09/26/19)
